Table of Contents
ISRN Geometry
Volume 2013 (2013), Article ID 787014, 7 pages
http://dx.doi.org/10.1155/2013/787014
Research Article

gs Continuous Function in Topological Space

1Postgraduate and Research Department of Mathematics, V. O. Chidambaram College, Thoothukudi, Tamil Nadu 628 008, India
2Department of Mathematics, New Horizon College of Engineering, Outer Ring Road, Marathahalli, Bangalore 560 103, India

Received 11 October 2012; Accepted 20 November 2012

Academic Editors: A. Morozov and F.-G. Shi

Copyright © 2013 S. Pious Missier and Vijilius Helena Raj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Maki, “Generalised-sets and the associated closure operator,” The special issue in Commemoration of Professor Kazusada IKEDS Retirement, pp. 139–146, 1986.
  2. F. G. Arenas, J. Dontchev, and M. Ganster, “On λ-sets and the dual of generalized continuity,” Questions and Answers in General Topology, vol. 15, pp. 3–13, 1997. View at Google Scholar
  3. M. Caldas, S. Jafari, and T. Noiri, “On Λ-generalized closed sets in topological spaces,” International Journal Of General Topology, vol. 118, no. 4, pp. 337–343, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Caldas, S. Jafari, and T. Navalgi, “More on λ-closed sets in topological spaces,” Revista Colombina de Mathematics, vol. 41, pp. 355–369, 2007. View at Google Scholar
  5. N. Levine, “Semi-open sets ans semi continuity in topological spaces,” The American Mathematical Monthly, vol. 70, no. 1, pp. 36–41, 1963. View at Publisher · View at Google Scholar
  6. I. Arockiarani, K. Balachandran, and J. Dontchev, “Some Characterizations of gp-irresolute and gp-continuous maps between topological spaces,” Memoirs of the Faculty of Science Kochi University Series A, vol. 20, pp. 93–104, 1999. View at Google Scholar
  7. N. Levine, “Generalized closed sets in topology,” Rendiconti del Circolo Matematico di Palermo, vol. 19, no. 1, pp. 89–96, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. M. K. R. S. VeeraKumar, “gs-Closed sets in topological space,” Memoirs of the Faculty of Science Kochi University Series A, vol. 21, pp. 1–19, 2000. View at Google Scholar
  9. R. Devi, H. Maki, and K. Balachandran, “semi generalized closed maps and generalized semi closed maps,” Memoirs of the Faculty of Science Kochi University Series A, vol. 14, pp. 41–54, 1993. View at Google Scholar · View at Zentralblatt MATH
  10. S. P. Missier and V. H. Raj, “gsΛ closed sets in topological spaces,” International Journal of General Topology, vol. 5, pp. 33–44, 2012. View at Google Scholar
  11. K. Balachandran, P. Sundaram, and H. Maki, “On Generalised Continuous Maps in topological spaces,” Memoirs of the Faculty of Science Kochi University Series A, vol. 12, pp. 5–13, 1991. View at Google Scholar
  12. M. K. R. S. Veera Kumar, “On g^ closed sets in topological spaces,” Bulletin of the Allahabad Mathematical Society, vol. 18, pp. 99–112, 2003. View at Google Scholar · View at Zentralblatt MATH
  13. J. Dontchev, “Contra continuous functions and strongly S-closed spaces,” International Journal of Mathematics Sciences, vol. 19, no. 2, pp. 303–310, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Caldas and S. Jafari, “On some low separation axioms via λ open and λ closure operator,” Rendiconti del Circolo Matematico di Palermo, vol. 54, no. 2, pp. 195–208, 2005. View at Publisher · View at Google Scholar
  15. P. Sundaram, H. Maki, and K. Balachandran, “Semi-Generalised Continuous Maps and Semi-T1/2 spaces,” Bulletine of Fukuoka University of Education, vol. 40, no. 3, pp. 33–40, 1991. View at Google Scholar
  16. V. H. Raj and S. P. Missier, “gsΛ closed and open functions in topological space,” South Asian Journal of Mathematics, vol. 2, no. 5, pp. 527–539, 2012. View at Google Scholar
  17. M. C. Cueva, “Weak and Strong forms of irresolute maps,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 4, pp. 253–259, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH